A full-wave space-domain method for the analysis of leaky-wave modes in multilayered planar open parallel-plate waveguides

Journal ar
International Journal of RF and Microwave Computer-Aided Engineering
  • Volumen: 15
  • Número: 1
  • Fecha: 01 January 2005
  • Páginas: 128-139
  • ISSN: 10964290
  • Source Type: Journal
  • DOI: 10.1002/mmce.20059
  • Document Type: Article
This work presents a novel numerical technique for the analysis of leaky-wave modes in laterally shielded, top-open multilayered planar transmission lines. The method develops the multilayered-media boxed Green's functions for this type of electromagnetic devices, and solves the characteristic electric-field integral equation (EFIE) by using the method of moments (MoM). The analytical expressions used for the computation of the kernel of this technique are derived in this article, and results for leaky-wave modes in different practical structures are presented. The strong analytical nature of the proposed approach allows for a low-cost computational code without losing its full-wave accuracy. Comparisons with previous works are presented, showing the advantages of this new method for the analysis and design of practical millimeter-band leaky-wave antennas. © 2004 Wiley Periodicals, Inc.

Author keywords

    Indexed keywords

      Funding details